MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220240300
Medical Device Problem Codes Overheating of Device (1437); Electrical Shorting (2926); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that fire caused from the distal end of cord unit.Unit turned itself off twice during case.Procedure completed using same device.There was full loss of light for 2 minutes probably and rebooting the light source fixed the problem each time.Device rebooting was observed after drape burn.Hence there is a thermal event and loss of light.
 
Additional Manufacturer Narrative
Three attempts were made to retrieve the device for evaluation but the device was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: fire from the distal end of cord.Probable root cause: receptacle board leaf spring poor contact to contact ring, esst voltage malfunction, esd shock to contact ring, poor alignment of cable in jaw, assembly/grounding, light engine malfunction, main board malfunction, receptacle board malfunction, front board malfunction, damaged/missing esst spring, communication with ccu, overheating, power supply malfunction, software malfunction, hf/rf interference security attack to: - device settings - uc1 on main board - uc2 on main board - uc3 on main board - receptacle board - ccu usb ports - hub port - service port - device controls - uc1 programming port - uc2 programming port - uc3 programming port - receptacble board prog.Port - light engine - debug device functionality - physical location of l12 - l12 firmware operating system.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that fire caused from the distal end of cord unit.Unit turn itself off twice during case.Procedure completed using same device.There was full loss of light for 2 minutes probably and rebooting the light source fixed the problem each time.Device rebooting was observed after drape burn.Hence there is a thermal event and loss of light.

Brand Name
PKG L12 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23830498
Report Number0002936485-2025-00989
Device Sequence Number20100584
Product Code OWN
UDI-Device Identifier07613327572124
UDI-Public07613327572124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220240300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown